# SDR REXA201100136

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,494 hours, 18,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Part time: 21,494 hours, 18,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACKS AT FS 621 LBL NINE, FS 559+112 RBL AND LBL NINE, FS 559+96 RBL AND TWENTY-SEVEN ARE CORRODED.  CARGO TIE DOWN TRACKS REPAIRED AT LBL 9, FS 621, RBL + LBL 559+112, RBL + LBL 27, FS 559+96 IAW CRJ 200 SRM 51-41-02.
